# SDR P5CA2018112100355

- Difficulty date: November 21, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,887 hours, 20,553 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32911723
- Part serial: 499C
- Condition: Warning Message
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT STARTER CUTOUT CAUTION, LEFT ENGINE STARTER ADVISORY ( TRANSFERRED TO MDDR 103217 PER DDG 80-00-02-01 CAT "C"   LOG PAGE 815279 REMOVED AND REPLACED L ENG START VALVE AS PER AMM 80-11-02 OPS CHECKED GOOD AT THIS TIME , MDDR # 103217 CLOSED  )
